مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

601
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

Zernike radial polynomials method for solving nonlinear singular boundary value problems arising in physiology

Pages

  139-150

Abstract

 The aim of this paper is to provide a new numerical method for solving nonlinear singular differential equations that arise in biology problem. These kind of problems appear in various biology problems like oxygen diffusion in red blood cells, distribution of heat source in human head and cancer tumor growth and etc. In this paper this equations are solved by a new numerical method by using Zernike radial polynomials. In the proposed method for the first time the Operational matrix of derivative for Zernike radial polynomials is derived and by using this operational matrices of derivative of Zernike radial functions the differential equation convert to a system of algebraic equations that can be solved easily. The implementation of this proposed method is simple and attractive. Finally some applied models are presented to compare the results by other method results, and they show the accuracy and efficiency of the presented method.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    Ebadi, m.a., Hashemizadeh, e.s., & REFAHI SHEIKHANI, A.H.. (2019). Zernike radial polynomials method for solving nonlinear singular boundary value problems arising in physiology. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 5(19 ), 139-150. SID. https://sid.ir/paper/257341/en

    Vancouver: Copy

    Ebadi m.a., Hashemizadeh e.s., REFAHI SHEIKHANI A.H.. Zernike radial polynomials method for solving nonlinear singular boundary value problems arising in physiology. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2019;5(19 ):139-150. Available from: https://sid.ir/paper/257341/en

    IEEE: Copy

    m.a. Ebadi, e.s. Hashemizadeh, and A.H. REFAHI SHEIKHANI, “Zernike radial polynomials method for solving nonlinear singular boundary value problems arising in physiology,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 5, no. 19 , pp. 139–150, 2019, [Online]. Available: https://sid.ir/paper/257341/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button